# SDR DALA2023041202861

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 45,332 hours, 23,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3131, EMERGENCY LIGHTS AT ROW 26 & 27 INOP. CORRECTIVE ACTION: REPAIRED WIRE AT CONNECTOR 9159VC. (LP 4765500)
